# SDR J6BA2024081400604

- Difficulty date: June 4, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 48,406 hours, 41,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS589 BETWEEEN STR 26R AND 25L THERE IS CORROSION ON FWD FACE OF THE FRAME AND LOWER FRAME FLANGE.     (C-CHECK RO 8/12/2024)    REMOVED AND REPLACED FRAM 589 IAW CRJ 200 SRM 51-43-06
